Alert archive / Washington / Wind Advisories in 2014

Wind Advisory 22, NWS Seattle, WA

November 10, 2014San Juan County, Washington

NWS Seattle, WA issued this wind advisory at Nov 10, 2014, 2:03 PM PST for San Juan County, Washington. It took effect at Nov 10, 2014, 6:00 PM PST. It was in force for 65 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2014, 2:03 PM PST (22:03 UTC)
In effect from
Nov 10, 2014, 6:00 PM PST
Expired
Nov 13, 2014, 11:00 AM PST
In force
65 hr
Issued by
NWS Seattle, WA

County San Juan County, WA

The radar

The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 12:00Z, 10.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 12:00Z on 2014-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 12:00Z on 2014-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -117 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1423 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
-117 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

910 
WWUS76 KSEW 102203
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
203 PM PST MON NOV 10 2014

WAZ001-503-111300-
/O.NEW.KSEW.WI.Y.0022.141111T0200Z-141111T2100Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-
INCLUDING THE CITIES OF...FRIDAY HARBOR...BELLINGHAM...BLAINE...
LYNDEN
203 PM PST MON NOV 10 2014

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 1 PM PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 1 PM PST
TUESDAY. 

* SOME AFFECTED LOCATIONS...BELLINGHAM...FERNDALE...LUMMI
  ISLAND...SAN JUAN ISLANDS. 

* TIMING...GUSTY FRASER RIVER OUTFLOW WINDS WILL INCREASE TONIGHT
  AND PERSIST THROUGH TUESDAY MORNING. 

* WIND...NORTHEAST WIND 20 TO 35 MPH WITH GUSTS TO 45 MPH. 

* IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE
  BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE
  LOCAL POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$

WAZ516-111300-
/O.NEW.KSEW.WI.Y.0022.141111T0200Z-141113T0000Z/
NORTH COAST-
INCLUDING THE CITIES OF...NEAH BAY...LA PUSH...FORKS
203 PM PST MON NOV 10 2014

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 PM PST
WEDNESDAY. 

* SOME AFFECTED LOCATIONS...NEAH BAY.

* TIMING...STRONG OFFSHORE WINDS WILL INCREASE TONIGHT AND
  PERSIST THROUGH WEDNESDAY AFTERNOON. 

* WIND...EAST TO NORTHEAST WIND 20 TO 35 MPH WITH GUSTS TO 45 MPH. 

* IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE
  BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE
  LOCAL POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$

WAZ555-111300-
/O.NEW.KSEW.WI.Y.0022.141111T1400Z-141113T0000Z/
EAST PUGET SOUND LOWLANDS-
INCLUDING THE CITIES OF...GOLD BAR...ENUMCLAW...NORTH BEND...
BUCKLEY
203 PM PST MON NOV 10 2014

...WIND ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 4 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 4 PM PST
WEDNESDAY. 

* SOME AFFECTED LOCATIONS...NORTH BEND...ENUMCLAW...BLACK
  DIAMOND...GOLD BAR. 

* TIMING...STRONG EAST GAP WINDS WILL INCREASE TUESDAY MORNING AND
  PERSIST THROUGH WEDNESDAY AFTERNOON. 

* WIND...EAST WIND 20 TO 35 MPH WITH GUSTS TO 50 MPH. HIGHEST
  WINDS BELOW THE CASCADE GAPS.

* IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE
  BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE
  LOCAL POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$
6 follow-up statements
129 
WWUS76 KSEW 111237
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
437 AM PST TUE NOV 11 2014

WAZ001-503-112100-
/O.CON.KSEW.WI.Y.0022.000000T0000Z-141111T2100Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-
437 AM PST TUE NOV 11 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...

* SOME AFFECTED LOCATIONS...BELLINGHAM...FERNDALE...LUMMI 
  ISLAND...SAN JUAN ISLANDS.

* TIMING...THIS MORNING.

* WIND...NORTHEAST WIND 20 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... 
  TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER 
  OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$

WAZ555-120000-
/O.CON.KSEW.WI.Y.0022.141111T1400Z-141113T0000Z/
EAST PUGET SOUND LOWLANDS-
437 AM PST TUE NOV 11 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY...

* SOME AFFECTED LOCATIONS...NORTH BEND...ENUMCLAW...BLACK 
  DIAMOND...GOLD BAR.

* TIMING...WINDS WILL INCREASE THIS MORNING AND PERSIST OFF AND
  ON THROUGH WEDNESDAY AFTERNOON.

* WIND...EAST WIND 20 TO 35 MPH WITH GUSTS TO 50 MPH. HIGHEST
  WINDS NEAR GAPS IN THE TERRAIN.

* IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... 
  TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER 
  OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$

WAZ516-120000-
/O.CON.KSEW.WI.Y.0022.000000T0000Z-141113T0000Z/
NORTH COAST-
437 AM PST TUE NOV 11 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY...

* SOME AFFECTED LOCATIONS...NEAH BAY.

* TIMING...WINDS WILL INCREASE TODAY AND PERSIST THROUGH WEDNESDAY
  AFTERNOON.

* WIND...EAST TO NORTHEAST WIND 20 TO 35 MPH WITH GUSTS TO 45 
  MPH.

* IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... 
  TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER 
  OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$

WWW.WEATHER.GOV/SEATTLE
127 
WWUS76 KSEW 111404
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
604 AM PST TUE NOV 11 2014

WAZ555-120000-
/O.UPG.KSEW.WI.Y.0022.000000T0000Z-141113T0000Z/
/O.NEW.KSEW.HW.W.0009.141111T1404Z-141112T0000Z/
EAST PUGET SOUND LOWLANDS-
INCLUDING THE CITIES OF...GOLD BAR...ENUMCLAW...NORTH BEND...
BUCKLEY
604 AM PST TUE NOV 11 2014

...HIGH WIND WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

* SOME AFFECTED LOCATIONS...NORTH BEND...ENUMCLAW...BLACK 
  DIAMOND...GOLD BAR. 

* TIMING...TODAY.

* WIND...EAST WIND 20 TO 40 MPH WITH GUSTS TO 60 MPH. THE
  STRONGEST WINDS WILL BE LOCALIZED NEAR GAPS IN THE TERRAIN.

* IMPACTS...WINDS THIS STRONG TOPPLE TREES...DOWN POWER LINES AND
  CAUSE DAMAGE TO STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT
OR OCCURRING.

&&

$$

WAZ001-503-112100-
/O.CON.KSEW.WI.Y.0022.000000T0000Z-141111T2100Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-
INCLUDING THE CITIES OF...FRIDAY HARBOR...BELLINGHAM...BLAINE...
LYNDEN
604 AM PST TUE NOV 11 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...

* SOME AFFECTED LOCATIONS...BELLINGHAM...FERNDALE...LUMMI 
  ISLAND...SAN JUAN ISLANDS. 

* TIMING...THIS MORNING.

* WIND...NORTHEAST WIND 20 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... 
  TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER 
  OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$

WAZ516-120000-
/O.CON.KSEW.WI.Y.0022.000000T0000Z-141113T0000Z/
NORTH COAST-
INCLUDING THE CITIES OF...NEAH BAY...LA PUSH...FORKS
604 AM PST TUE NOV 11 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY...

* SOME AFFECTED LOCATIONS...NEAH BAY.

* TIMING...WINDS WILL INCREASE TODAY AND PERSIST THROUGH 
  WEDNESDAY AFTERNOON. 

* WIND...EAST TO NORTHEAST WIND 20 TO 35 MPH WITH GUSTS TO 45 
  MPH. 

* IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... 
  TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER 
  OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$
815 
WWUS76 KSEW 112152
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
152 PM PST TUE NOV 11 2014

WAZ555-121300-
/O.EXT.KSEW.HW.W.0009.000000T0000Z-141112T1600Z/
EAST PUGET SOUND LOWLANDS-
INCLUDING THE CITIES OF...GOLD BAR...ENUMCLAW...NORTH BEND...
BUCKLEY
152 PM PST TUE NOV 11 2014

...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 AM PST WEDNESDAY...

* SOME AFFECTED LOCATIONS...NORTH BEND...ENUMCLAW...BLACK 
  DIAMOND...GOLD BAR. 

* TIMING...HIGH WIND WILL CONTINUE TONIGHT THROUGH EARLY FRIDAY
  MORNING. 

* WIND...EAST WIND 25 TO 45 MPH WITH GUSTS TO 60 MPH. THE
  STRONGEST WINDS WILL BE LOCALIZED NEAR GAPS IN THE TERRAIN.

* IMPACTS...WINDS THIS STRONG TOPPLE TREES...DOWN POWER LINES 
  AND CAUSE DAMAGE TO STRUCTURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT
OR OCCURRING.

&&

$$

WAZ515-121300-
/O.EXA.KSEW.WI.Y.0022.000000T0000Z-141113T0000Z/
WESTERN STRAIT OF JUAN DE FUCA-
INCLUDING THE CITIES OF...JOYCE...CLALLAM BAY
152 PM PST TUE NOV 11 2014

...WIND ADVISORY IN EFFECT UNTIL 4 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST WEDNESDAY. 

* SOME AFFECTED LOCATIONS...SEKIU...JOYCE...CLALLAM BAY...HIGHWAY
  112 OUT TO NEAH BAY. 

* TIMING...STRONG WIND WILL CONTINUE TONIGHT THROUGH WEDNESDAY
  AFTERNOON. 

* WIND...EAST TO NORTHEAST WIND 20 TO 35 MPH WITH GUSTS TO 50 
  MPH. 

* IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... 
  TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER 
  OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$

WAZ516-121300-
/O.CON.KSEW.WI.Y.0022.000000T0000Z-141113T0000Z/
NORTH COAST-
INCLUDING THE CITIES OF...NEAH BAY...LA PUSH...FORKS
152 PM PST TUE NOV 11 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY...

* SOME AFFECTED LOCATIONS...NEAH BAY.

* TIMING...STRONG WIND WILL CONTINUE TONIGHT THROUGH WEDNESDAY
  AFTERNOON. 

* WIND...EAST TO NORTHEAST WIND 20 TO 35 MPH WITH GUSTS TO 50 
  MPH. 

* IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... 
  TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER 
  OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$
829 
WWUS76 KSEW 121120
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
320 AM PST WED NOV 12 2014

WAZ555-122345-
/O.CAN.KSEW.HW.W.0009.000000T0000Z-141112T1600Z/
/O.EXB.KSEW.WI.Y.0022.000000T0000Z-141113T1900Z/
EAST PUGET SOUND LOWLANDS-
INCLUDING THE CITIES OF...GOLD BAR...ENUMCLAW...NORTH BEND...
BUCKLEY
320 AM PST WED NOV 12 2014

...WIND ADVISORY IN EFFECT UNTIL 11 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM PST THURSDAY. THIS
REPLACES THE HIGH WIND WARNING WHICH HAD BEEN IN EFFECT. 

* SOME AFFECTED LOCATIONS...ENUMCLAW...MAPLE VALLEY...NORTH BEND
  AND GOLD BAR.

* TIMING...STRONG EAST WIND WILL CONTINUE TODAY...TONIGHT AND
  EARLY THURSDAY MORNING.

* WIND...EAST WIND 20 TO 35 MPH WITH GUSTS AROUND 45 TO 55 MPH.

* IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... 
  TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER 
  OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$

WAZ515-516-122345-
/O.EXT.KSEW.WI.Y.0022.000000T0000Z-141113T1900Z/
WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST-
INCLUDING THE CITIES OF...JOYCE...CLALLAM BAY...NEAH BAY...
LA PUSH...FORKS
320 AM PST WED NOV 12 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM PST THURSDAY...

* SOME AFFECTED LOCATIONS...NEAH BAY.

* TIMING...STRONG EAST WIND WILL CONTINUE TODAY...TONIGHT... AND
  EARLY THURSDAY MORNING. 

* WIND...EAST TO NORTHEAST WIND 20 TO 35 MPH WITH GUSTS TO 50 
  MPH. 

* IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... 
  TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER 
  OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$
923 
WWUS76 KSEW 122258
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
258 PM PST WED NOV 12 2014

WAZ555-131300-
/O.CON.KSEW.WI.Y.0022.000000T0000Z-141113T1900Z/
EAST PUGET SOUND LOWLANDS-
INCLUDING THE CITIES OF...GOLD BAR...ENUMCLAW...NORTH BEND...
BUCKLEY
258 PM PST WED NOV 12 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST THURSDAY...

* SOME AFFECTED LOCATIONS...ENUMCLAW...MAPLE VALLEY...NORTH BEND 
  AND GOLD BAR. 

* TIMING...STRONG EAST WIND WILL CONTINUE TONIGHT...THEN EASE
  THURSDAY MORNING. 

* WIND...EAST WIND 20 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... 
  TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER 
  OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$

WAZ515-516-131300-
/O.CON.KSEW.WI.Y.0022.000000T0000Z-141113T1900Z/
WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST-
INCLUDING THE CITIES OF...JOYCE...CLALLAM BAY...NEAH BAY...
LA PUSH...FORKS
258 PM PST WED NOV 12 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST THURSDAY...

* SOME AFFECTED LOCATIONS...NEAH BAY.

* TIMING...STRONG EAST WIND WILL CONTINUE TONIGHT...THEN EASE
  THURSDAY MORNING. 

* WIND...EAST TO NORTHEAST WIND 20 TO 35 MPH WITH GUSTS TO 45 
  MPH. 

* IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... 
  TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER 
  OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$
368 
WWUS76 KSEW 131242
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
442 AM PST THU NOV 13 2014

WAZ555-131900-
/O.CON.KSEW.WI.Y.0022.000000T0000Z-141113T1900Z/
EAST PUGET SOUND LOWLANDS-
INCLUDING THE CITIES OF...GOLD BAR...ENUMCLAW...NORTH BEND...
BUCKLEY
442 AM PST THU NOV 13 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING...

* SOME AFFECTED LOCATIONS...ENUMCLAW...MAPLE VALLEY...NORTH BEND 
  AND GOLD BAR. 

* TIMING...STRONG WINDS WILL CONTINUE THIS MORNING...THEN EASE
  THIS AFTERNOON.

* WIND...EAST 20 TO 35 MPH WITH GUSTS TO 50 MPH.

* IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... 
  TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER 
  OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$

WAZ515-516-131900-
/O.CON.KSEW.WI.Y.0022.000000T0000Z-141113T1900Z/
WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST-
INCLUDING THE CITIES OF...JOYCE...CLALLAM BAY...NEAH BAY...
LA PUSH...FORKS
442 AM PST THU NOV 13 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING...

* SOME AFFECTED LOCATIONS...NEAH BAY.

* TIMING...GUSTY WIND WILL CONTINUE THIS MORNING...THEN IN THE
  AFTERNOON.

* WIND...EAST TO NORTHEAST 20 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... 
  TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER 
  OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Nov 10, 9:00 AM PST, 5 hours 3 minutes earlier.

Area forecast discussion, Nov 10, 9:00 AM PST, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
900 AM PST MON NOV 10 2014

.SYNOPSIS...AN UPPER RIDGE AND LOW LEVEL OFFSHORE FLOW WILL PROVIDE
CLEAR AND COOLER WEATHER TODAY THROUGH WEDNESDAY WITH TEMPERATURES
DROPPING BELOW FREEZING AT NIGHT. A WEAK WEATHER SYSTEM WILL BRING
AT LEAST A CHANCE OF PRECIPITATION LATE WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT. HIGH PRESSURE WILL BUILD OVER THE WEEKEND WITH DRY
WEATHER.

&&

.SHORT TERM...LOW CLOUDS AND FOG ARE MAINLY OVER THE INTERIOR
THIS MORNING. SURFACE PRESSURE GRADIENTS ARE TURNING OFFSHORE AND WE
WILL SEE SUNNY SKIES BY LATE THIS MORNING OR EARLY AFTERNOON. EXPECT
HIGHS IN THE LOW TO MID 50S TODAY. THE CURRENT FORECAST IS ON TRACK.

OFFSHORE FLOW WILL INCREASE TONIGHT AS STRONG HIGH PRES OVER
INTERIOR B.C. STARTS TO SAG SOUTH/SOUTHEAST. MODELS SHOW GUSTY
FRASER OUTFLOW WINDS IN THE NORTHWEST INTERIOR AND WE MAY NEED A
WIND ADVISORY FOR WESTERN WHATCOM COUNTY AND THE SAN JUANS. CLEAR
SKIES AND OFFSHORE FLOW WILL LEAD TO CHILLY TEMPS OVERNIGHT WITH
LOWS DROPPING INTO THE UPPER 20S TO MID 30S.

OFFSHORE FLOW CONTINUES ON TUE WITH DRY AIR FILTERING INTO WESTERN
WA THROUGH THE CASCADE GAPS. IT WILL BE ANOTHER SUNNY DAY WITH TEMPS
A FEW DEGREES BELOW NORMAL. LOW TEMPS WILL DROP FURTHER TUE NIGHT
WITH TEMPS MAINLY IN THE 20S - LIKELY OUR COOLEST NIGHT OF THE
SEASON SO FAR.

OFFSHORE FLOW WILL EASE A BIT ON WED BUT WE ARE STILL LOOKING COOL
AND DRY. THERE IS LITTLE CHANGE IN THE NEW 12Z MODEL RUNS OVER THE
SHORT TERM AND ANTICIPATE LITTLE CHANGES FROM THE PREVIOUS FORECAST.
33

.LONG TERM...PREVIOUS DISCUSSION...EXTENDED MODELS IN PRETTY GOOD
AGREEMENT THIS MORNING WITH THE TROUGH CONTINUING TO UNCUT THE RIDGE
WEDNESDAY NIGHT INTO THURSDAY. NEGATIVELY TILTED TROUGH APPROACHING
THE OREGON COAST WEDNESDAY NIGHT WITH THE PRECIPITATION OUT AHEAD OF
THE TROUGH MOVING AS FAR NORTH AS THE SOUTHWEST INTERIOR BY 12Z
THURSDAY. THE AIR MASS WILL BE VERY DRY AS THE TROUGH MOVES INTO THE
AREA WHICH WILL SUPPRESS THE PRECIPITATION AMOUNTS. SNOW LEVELS WILL
BE QUITE LOW AS THE PRECIPITATION APPROACHES LATE WEDNESDAY NIGHT
BUT THE INCREASING CLOUDS AHEAD OF THE TROUGH SHOULD KEEP SURFACE
TEMPERATURES OVER THE SOUTHWEST INTERIOR ABOVE FREEZING. THE TROUGH
WILL CONTINUE TO SLOWLY MOVE NORTH ON THURSDAY WITH THE
PRECIPITATION SPREADING NORTHWARD AS THE DAY WEARS ON. HAVE UPPED
THE POPS INTO THE LIKELY CATEGORY FOR THE SOUTHERN PORTION OF THE
AREA ON THURSDAY. WITH THE COLD AIR STILL SPILLING OUT OF THE PASSES
THERE IS A POSSIBILITY OF FREEZING RAIN AT THE ENTRANCES TO THE
PASSES ON THURSDAY. MODELS HAVE BEEN HAVING A HARD TIME WITH JUST
HOW FAR NORTH THE PRECIPITATION WILL GET WITH THE TROUGH. WITH THE
TROUGH ALMOST WEST TO EAST BY LATER THURSDAY WILL CONTINUE WITH THE
IDEA OF JUST CHANCE POPS IN THE NORTH AND LIKELY POPS IN THE SOUTH
THURSDAY NIGHT. TROUGH SAGS SOUTH ON FRIDAY ON THE GFS WITH THE
ECMWF A LITTLE SLOWER WITH THE TRANSITION BACK TO DRY WEATHER. WILL
KEEP AT LEAST CHANCE POPS IN FOR MOST OF THE AREA FRIDAY AND FRIDAY
NIGHT THEN DRY THE FORECAST OUT FOR THE WEEKEND AS ANOTHER UPPER
LEVEL RIDGE BUILDS OVER THE AREA. TEMPERATURES WILL MODERATE CLOSER
OR SLIGHTLY BELOW NORMAL THROUGH THE PERIOD. FELTON

&&

.HYDROLOGY...RIVER FLOODING IS NOT EXPECTED IN THE NEXT 7 DAYS.

&&

.CLIMATE...WITH 0.20 INCHES OF RAIN YESTERDAY SEA-TAC AIRPORT
SURPASSED 40 INCHES FOR THE YEAR. THIS IS THE SECOND EARLIEST DAY
THE RAIN AT SEA-TAC HAS SURPASSED 40 INCHES IN A YEAR. THE EARLIEST
DATE THAT THE YEARLY PRECIPITATION TOTAL HAS SURPASSED 40 INCHES IN
SEATTLE IS OCTOBER 31ST IN THE RECORD YEAR OF 1950. FELTON

&&

.AVIATION...A STRONG UPPER LEVEL RIDGE OFFSHORE WILL MAINTAIN DRY
NORTHERLY FLOW ALOFT OVER W WA THROUGH WEDNESDAY. A STRONG SURFACE
HIGH OVER WESTERN CANADA WILL PRODUCE N-NE LOW LEVEL OFFSHORE
FLOW...BECOMING STRONG OVER THE NORTH INTERIOR OF W WA AFTER 00Z.
THE AIR MASS IS ALREADY MOSTLY DRY WITH GOOD VFR CONDITIONS...EXCEPT
FOR AREAS OF IFR FOG AND STRATUS OVER THE PUGET SOUND REGION AND THE
SOUTHWEST INTERIOR...WHICH SHOULD DISSIPATE BY 20Z.

KSEA...PATCHY STRATUS BELOW 2000 FEET SHOULD DISSIPATE BY 19Z WITH
UNRESTRICTED VFR CONDITIONS THE REST OF TODAY. SURFACE WINDS WILL BE
N-NE 5-10 KT. KAM

&&

.MARINE...A STRONG ARCTIC HIGH MOVING SOUTHEAST ACROSS WESTERN
CANADA WILL ESTABLISH NORTHEAST FLOW TODAY. THE FLOW WILL INCREASE
TONIGHT AND TUESDAY...WITH FRASER OUTFLOW WINDS AND STRONG NORTHERLY
OFFSHORE FLOW PREVAILING THROUGH AROUND WEDNESDAY AS THE ARCTIC HIGH
TRACKS SOUTHEAST INTO THE NORTHERN PLAINS STATES. GALE FORCE EAST TO
NORTHEAST WINDS ARE POSSIBLE IN THE NORTHERN INLAND WATERS...THROUGH
THE STRAIT OF JUAN DE FUCA...AND OVER THE NORTHERN COASTAL WATERS AT
TIMES TUESDAY THROUGH WEDNESDAY. SCA LEVEL E WINDS ARE EXPECTED OVER
THE CENTRAL AND SOUTHERN COASTAL WATERS...DOWN TO GRAYS HARBOR.  A
GALE WATCH REMAINS IN EFFECT.

A WEAK FRONT WILL PROBABLY MOVE INTO THE REGION FROM THE SOUTHWEST
ON THURSDAY AND FRIDAY.   MCDONNAL/KAM

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY TONIGHT FOR ALL ZONES EXCEPT ADMIRALTY
      INLET...PUGET SOUND AND HOOD CANAL.
     GALE WATCH TUESDAY THROUGH WEDNESDAY FOR ALL ZONES EXCEPT
      ADMIRALTY INLET...PUGET SOUND AND HOOD CANAL.

&&

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 3:12 AM PSTSmall Craft AdvisorySEW4 days
Nov 10, 2:55 PM PSTGale WarningSEW3 days

Nearby

Wind Advisories in Washington, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.